# SDR FDEA202104190955

- Difficulty date: April 19, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N319FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47820
- Aircraft time: 102,655 hours, 31,222 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S4929147
- Condition: Corroded
- Location: Bs 1401 Rbl99
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED SEAT TRACK STA. 1401 RBL 99. REPLACED DAMAGED SEAT TRACK FROM STA 1391 TO STA 1531 REF SRM 53-70-00 FIG.1 VOL.1   AND SRM 51-31-01 VOL.2
